# SDR UHLA2011092100328

- Difficulty date: September 21, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 17,688 hours, 10,023 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION EXTERIOR SKIN JUST AFT OF FE88 FWD I/B CORNER OF LAV WASTE BOX CUTOUT.  BLENDED OUT CORROSION, PERFORMED NDT, ALODINE, PRIMED, AND PAINTED IAW EMB ETD 2011-170-105419.
